Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Continuous bleeding after taking Unwanted pills. Why no periods?

i did sex with my partner on 21 july..& from 22 my periods wants to be come.but not come..after testing pregnency kit...result positive..then i got 5 pills of unwanted kit on 23-24-25august....and after that contineously done 6days bleedings...but still,no periods october 3rd.what i do now for coming period...plz help..i dont want preganant..tell somthing.....
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

After abortion it will take sometime for regeneration of the endometrium.
As you had bleeding for 6 days after taking pills the chance of continuation of the pregnancy is very less.
You can wait for one more week possibly by that time you will get periods, if not consult gynecologist once and undergo ultrasound once which will rule out the possibility of continuation of the pregnancy.
Then with your doctor's advice you can go for tablets for withdrawal bleeding.

Take care.

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor